# SDR CA131218007

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,148 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21327106
- Condition: Faulted
- Location: Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OUT TO RUNWAY, THE CREW LOST THE CONTROL OF THE NOSE WHEEL STEERING. MAINTENANCE WAS UNABLE TO REPAIR THE PROBLEM WITHOUT BRINGING THE ACFT BACK TO A GATE.  THE ACFT WAS TOWED BACK TO A GATE TO BE REPAIRED.  TSM 32-42-00-810-929-A CARRIED WITH NO FAULT.  ACFT TAXING IN AND OUT APRON 2 TIME NO FAULT.  BSCU (UAL POOL PART) REPLACED AND TESTED SERVICEABLE, WITH ACFT TAXING IN APRON, IAW AMM 32-42-34, PB 401.
